TITLE

Bounded Motions of the Dynamical Systems Described by Differential Inclusions

AUTHOR(S)
Ege, Nihal; Guseinov, Khalik G.
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The boundedness of the motions of the dynamical system described by a differential inclusion with control vector is studied. It is assumed that the right-hand side of the differential inclusion is upper semicontinuous. Using positionally weakly invariant sets, sufficient conditions for boundedness of the motions of a dynamical system are given. These conditions have infinitesimal form and are expressed by the Hamiltonian of the dynamical system.
ACCESSION #
55252820

 

Related Articles

  • Integrable Hamiltonian systems with vector potentials. Pucacco, Giuseppe; Rosquist, Kjell // Journal of Mathematical Physics;Jan2005, Vol. 46 Issue 1, p012701 

    We investigate integrable two-dimensional Hamiltonian systems with scalar and vector potentials, admitting second invariants which are linear or quadratic in the momenta. In the case of a linear second invariant, we provide some examples of weakly integrable systems. In the case of a quadratic...

  • Representations of one-dimensional Hamiltonians in terms of their invariants. Lewis, H. Ralph; Leach, P. G. L.; Bouquet, Serge; Feix, Marc R. // Journal of Mathematical Physics;Feb92, Vol. 33 Issue 2, p591 

    A general formalism for representing the Hamiltonian of a system with one degree of freedom in terms of its invariants is developed. Those Hamiltonians H(q,p,t) are derived for which any particular function I(q,p,t) is an invariant. For each of those Hamiltonians, a function canonically...

  • A unified treatment of quartic invariants at fixed and arbitrary energy. Karlovini, Max; Pucacco, Giuseppe; Rosquist, Kjell; Samuelsson, Lars // Journal of Mathematical Physics;Aug2002, Vol. 43 Issue 8, p4041 

    Two-dimensional Hamiltonian systems admitting second invariants which are quartic in the momenta are investigated using the Jacobi geometrization of the dynamics. This approach allows for a unified treatment of invariants at both arbitrary and fixed energy. In the differential geometric picture,...

  • Necessary Conditions for Functional Differential Inclusions. Clarke, F.H.; Wolenski, P.R. // Applied Mathematics & Optimization;1996, Vol. 34 Issue 1, p51 

    We consider an optimal control problem in which the dynamic equation and cost function depend on the recent past of the trajectory. The regularity assumed in the basic data is Lipschitz continuity with respect to the sup norm. It is shown that, for a given optimal solution, an adjoint arc of...

  • Synchronization of chaotic systems with delay using intermittent linear state feedback. Tingwen Huang; Chuandong Li; Xinzhi Liu // Chaos;Sep2008, Vol. 18 Issue 3, p033122 

    This paper investigates the synchronization of coupled chaotic systems with time delay by using intermittent linear state feedback control. An exponential synchronization criterion is obtained by means of Lyapunov function and differential inequality method. Numerical simulations on the chaotic...

  • Gamow vectors for degenerate scattering resonances. Antoniou, I.E.; Gadella, M. // Journal of Mathematical Physics;May98, Vol. 39 Issue 5, p2459 

    Examines the resonance modes of Gamow vectors. Use of an analytic continuation pole of the S matrix of any finite order; Obtainment of Jordan block structures for extended Hamiltonian systems and evolution operators; Construction of a Friedrichs model with double pole resonance to illustrate...

  • Ground state entanglement in one-dimensional translationally invariant quantum systems. Irani, Sandy // Journal of Mathematical Physics;Feb2010, Vol. 51 Issue 2, p022101 

    We examine whether it is possible for one-dimensional translationally invariant Hamiltonians to have ground states with a high degree of entanglement. We present a family of translationally invariant Hamiltonians {Hn} for the infinite chain. The spectral gap of Hn is Ω(1/poly(n)). Moreover,...

  • A version of Thirring's approach to the Kolmogorov--Arnold--Moser theorem for quadratic....  // Journal of Mathematical Physics;Nov98, Vol. 39 Issue 11, p5856 

    Presents a proof of the Kolmogorov-Arnold-Moser theorem on the existence of invariant tori for weakly perturbed Hamiltonian systems. Iteration of canonical transformations; Adoption of Thirring's proof for nondegenerate Hamiltonian to Hamiltonians with degenerate twist; Simplification of the...

  • Rigidity for dicritical germ of foliation in â„‚2. Genzmer, Yohann // IMRN: International Mathematics Research Notices;Jan2007, Vol. 2007, p1 

    Considering the problem of moduli for a germ of singular holomorphic foliation in â„‚2 leads naturally to point out some of its analytical invariants: the reduction of its singularities and the collection of its projective holonomy representations. It is of interest to know whether any...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics